# SDR CA120508001

- Difficulty date: May 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Engine: Pwa PW123
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 1607072
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ANNUAL INSPECTION , IT WAS FOUND OUT THAT ON THE RT MLG UPPER MEMBER, THE AFT TRUNNION WAS INSTALLED REVERSED.  THE SOILD END WAS INSTALLED ON THE OUTSIDE BUT IT SHOULD HAVE BEEN INSTALLED ON THE INSIDE TO MATE WITH THE UPPER MEMBER FUSELAGE FITTING.  THE ACFT WAS DELIVERED AS IS IN 2009 , THE MLG HAVEN`T BEEN REMOVED IN SERVICE. THE ACFT FLEW LIKE THIS WITHOUT ANY INCIDENT RELATED TO THIS.
